Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 28, 2005, 11:42 AM CST for 25 counties in Texas. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2005, 11:42 AM CST (17:42 UTC)
- Expired
- Nov 28, 2005, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
All 25 counties
Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Fannin County, TX, Grayson County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- -178 m²/s²
- 0-3 km storm-relative helicity
- -112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 281742 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1142 AM CST MON NOV 28 2005 ...WIND ADVISORY THROUGH SUNSET FOR NORTH TEXAS NORTH OF INTERSTATE 20... .STRONG NORTHWEST WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS INTO THE 30 MPH RANGE WILL AFFFECT NORTH TEXAS GENERALLY NORTH OF INTERSTATE 20. WINDS WILL DECREASE AROUND SUNSET TO 10 TO 15 MPH. TXZ091>095-100>107-115>123-131-133-134-290000- /O.NEW.KFWD.WI.Y.0010.051128T1742Z-051129T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-HOOD-JOHNSON-ELLIS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY... OAK TRAIL SHORES...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS 1142 AM CST MON NOV 28 2005 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. $$
1 follow-up statement
000 WWUS74 KFWD 282338 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 538 PM CST MON NOV 28 2005 ...WINDS DECREASING ACROSS NORTH TEXAS... .WINDS ACROSS NORTH TEXAS ARE BEGINNING TO MODERATE AS THE SUN GOES DOWN. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. TXZ091>095-100>107-115>123-131-133-134-290045- /O.EXP.KFWD.WI.Y.0010.000000T0000Z-051129T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-HOOD-JOHNSON-ELLIS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY... OAK TRAIL SHORES...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS 538 PM CST MON NOV 28 2005 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 28, 5:30 AM CST, 6 hours 12 minutes earlier.
Area forecast discussion, Nov 28, 5:30 AM CST, 6 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 530 AM CST MON NOV 28 2005 .AVIATION... 530 AM CST CINNAMON ROLL UPPER LOW HEADING NE NEAR OMAHA. W/NW FLOW ACROSS NORTH TEXAS WILL ENSURE STEADY SFC WINDS...SOME GUSTS ONCE MIXING ENSUES. CAVU. 25 && .PREV DISCUSSION... 422 AM CST A MUCH CALMER DAY IS IN STORE FOR NORTH TEXAS AS A POTENT LOW PRESSURE SYSTEM MOVES TOWARD THE UPPER MID WEST. NORTH TEXAS WILL REMAIN IN DRY NORTHWEST FLOW ALOFT THROUGH THE WEEKEND. THERE WILL BE A SLIGHT CHANCE OF SHOWERS IN THE EAST AND SOUTH THURSDAY AS SHALLOW LOW LEVEL MOISTURE INTERACTS WITH A SOUTHWARD MOVING COLD FRONT. GFS SHOWS THE UPPER PATTERN BECOMING MORE AMPLIFIED LATE IN THE WEEKEND AS A RIDGE BUILDS OFF THE WEST COAST AND A TROUGH DEEPENS IN ACROSS THE CENTRAL ROCKIES. ECMWF IS MUCH LESS AMPLIFIED WITH ITS SOLUTION. FOR NOW WILL KEEP SOME LOW POPS IN THE FORECAST ON SUNDAY AND AWAIT SOME RUN TO RUN CONSISTENCY BEFORE INCREASING POPS. THE WARMER GFS MOS NUMBERS LOOK REASONABLE THE NEXT FEW DAYS SO WILL STAY FAIRLY CLOSE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 65 36 63 37 / 0 0 0 0 WACO, TX 68 34 64 39 / 0 0 0 0 PARIS, TX 57 35 59 35 / 0 0 0 0 DENTON, TX 63 33 63 36 / 0 0 0 0 MCKINNEY, TX 62 36 62 36 / 0 0 0 0 DALLAS, TX 65 38 63 38 / 0 0 0 0 TERRELL, TX 61 36 63 37 / 0 0 0 0 CORSICANA, TX 64 36 63 38 / 0 0 0 0 TEMPLE, TX 67 36 65 40 / 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /79
Hazardous weather outlook, Nov 28, 4:55 AM CST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 455 AM CST MON NOV 28 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 455 AM CST MON NOV 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 9:12 PM CST | Wind Advisory | FWD | Collin, Cooke, Dallas, Delta, Denton, Ellis and 13 more | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.